# SDR 99ZZZX497

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N460ER
- Make and model: Cessna 172R
- Aircraft serial: 17280668
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: S33311
- Condition: Malfunctioned
- Location: Lt Wing Fuel
- Part time: 279 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION OF THE ALTERNATOR SYSTEM, FOUND THE LEFT AND RIGHT FUEL GAUGE NEEDLES WERE FLUCTUATING FROM FULL TO ZERO.  INSPECTED THE FUEL INDICATING SYSTEM AND FOUND THE LEFT SENDER, P/N S-3331-2, BAD.  DE-FUELED THE LEFT FUEL TANK AND REPLACED THE FUEL SENDER.  REPLACEMENT OF THE FUEL SENDER CORRECTED THE PROBLEM FOR A SHORT TIME WITH THE QUANTITY INDICATOR.
